Alert archive / Indiana / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 16, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 14, 2024, 1:41 PM EDT for Jennings County, Indiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2024, 1:41 PM EDT (17:41 UTC)
- Expired
- Mar 14, 2024, 2:00 PM EDT
- In force
- 19 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Jennings County, IN
The radar
The Louisville radar (KLVX), 101 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 10:49 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
782
WUUS53 KIND 141741
SVRIND
INC079-141800-
/O.NEW.KIND.SV.W.0016.240314T1741Z-240314T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
141 PM EDT Thu Mar 14 2024
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
South central Jennings County in southeastern Indiana...
* Until 200 PM EDT.
* At 140 PM EDT, a severe thunderstorm was located 10 miles south of
Vernon, or 14 miles southeast of Seymour, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Paris Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 8571 3883 8571 3888 8569 3890 8554
3888 8554 3888 8557 3885 8557 3885 8561
3882 8561
TIME...MOT...LOC 1740Z 269DEG 34KT 3884 8565
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ME1 follow-up statement
609
WWUS53 KIND 141751
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
151 PM EDT Thu Mar 14 2024
INC079-141800-
/O.EXP.KIND.SV.W.0016.000000T0000Z-240314T1800Z/
Jennings IN-
151 PM EDT Thu Mar 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JENNINGS COUNTY
WILL EXPIRE AT 200 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
southeastern Indiana.
LAT...LON 3882 8571 3883 8571 3888 8569 3890 8554
3888 8554 3888 8557 3885 8557 3885 8561
3882 8561
TIME...MOT...LOC 1750Z 269DEG 34KT 3884 8555
$$
MEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 1:41 PM EDT, 0 minutes earlier. Its key messages:
- Multiple rounds of thunderstorms today/tonight. Severe potential will be present for all rounds, but the best chance for severe potential will be between 8PM and 2AM.
- Breezy on Saturday with gusts over 30 mph
- Much colder around Monday, with a hard freeze expected Tuesday morning.
Area forecast discussion, Mar 14, 1:41 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 141 PM EDT Thu Mar 14 2024 .KEY MESSAGES... - Multiple rounds of thunderstorms today/tonight. Severe potential will be present for all rounds, but the best chance for severe potential will be between 8PM and 2AM. - Breezy on Saturday with gusts over 30 mph - Much colder around Monday, with a hard freeze expected Tuesday morning. && .FORECAST UPDATE... Issued at 1006 AM EDT Thu Mar 14 2024 The current forecast remains on track with only minor adjustments needed. Low-level theta-e advection ahead of an approaching QLCS has led to a slightly quicker increase in dewpoints and temperatures than previously forecasted. POPs were also adjusted for timing of the QLCS moving in over the next few hours and increased during that period. Multiple rounds of storms are expected today with the potential for severe weather. Reference the latest mesoscale discussion for the threat of severe weather over the next few hours as the line of storms currently over IL moves in. The short term discussion provides further details on an additional severe weather threat this evening into tonight. && .SHORT TERM (Today and tonight)... Issued at 248 AM EDT Thu Mar 14 2024 Rest of Tonight... A line of strong but sub-severe thunderstorms have developed across western central Indiana tonight along a quasi-warm front. Observations and sounding analysis show an increasing NW component of the 850-700mb winds aiding a FGEN region and thus creating lift. A nocturnal LLJ is providing the moisture and shear needed for sustained updraft growth. Surface dew points in the mid 40s and the development of a diurnal temperature inversion should keep these thunderstorms elevated, and the lack of a deep EL and steep ML lapse rates should keep hail below severe criteria. The presence of the FGEN and a modest nocturnal LLJ should maintain initiation as the boundary moves northward, with increasing development NW of the currently like as it reaches northern central Indiana. A quick 0.25"-0.50" and small hail is possible in any storm. As these storms move east, they should begin to weaken. This region is further into a dry midlevel airmass, and removed from the strengthening nocturnal LLJ. Thursday Morning into Early Afternoon... Another round of convection is likely later this morning into the afternoon. CAM runs continue to show severe storms near Eastern KS and northern MO growing upscale into a QLCS before propagating eastward towards central IN sometime around mid-morning through mid- afternoon. Continued low-level theta-e advection during the day and favorable deep-layer shear supports the potential for this convective system to maintain itself like most high-res models suggest. This system should have a well establish RIJ given a dry 700-600mb layer and steepening mid level lapse rates. However, as it moves into Indiana, a less favorable low level environment could cause the QLCS to become outflow dominant leading to strong, but sub- severe conditions. Still, there is a marginal threat for damaging wind gusts and large hail as this line moves through, especially if the UDCZ remains well organized. Most likely timing is between 11AM and 3PM. Thursday Evening into Thursday Night... This warm sector will have multiple phases as a split low pressure system develops. After the MCS passage in the earlier afternoon, atmospheric recovery will likely produce strong ML-CIN as a weak EML pushes over a near saturated surface layer. Initially, this should limit convection for the mid to late afternoon hours, while allowing for surface temperatures to recover. By around 4/5PM a channel of 60+ DP air will approach the region, moistening the 900-700mb column and destabilizing the air. Shortly after this, the environmental conditions will become more favorable for convective initiation/development, but will still need some from of forcing. The most likely forcing mechanism will be a frontal boundary approaching from the NW, and eventually the strengthening LLJ, but a left over outflow boundary from prior convection could be enough. Parameter spacing in this newly establish warm sector will be sufficient for convective organization, with a deeply unstable atmosphere and 50+ kts of effective bulk shear. Low level wind shear will also be elevated especially along the frontal boundary and as the LLJ strengthens near dusk. Any storm that initiates in this environment will have the potential to produce severe weather, with all thunderstorm hazards possible. Deep layer shear, and strong mid level lapse rates promote hail growth, and the strong LL shear will further lead to a hail risk, but also a tornado risk. Due to this, even giant hail (>2") is possible with rotating updrafts. The bigger question on severe potential will be where the stalled boundary will be positioned and if thunderstorms do in fact develop over central Indiana this evening. For this reason, the overall severe risk is lower, but parameter spacing is plenty sufficient for a greater risk if thunderstorms develop. Another potential risk will be flash flooding along the aforementioned stalled boundary. Depending on the timing of thunderstorm initiation the evening, there could be a multiple hour threat of successive high rain rate thunderstorms along the front over northern IN. The main risk for this should remain north of central Indiana, but could trickle into far northern portions of our CWA if the front stalls further south. As the front progresses eastward, deeper low pressure will create a better CAA regime upstream, eventually resulting in cold front development and a push southward. When the front pushes southward late this evening into the overnight, shear vectors will likely promote more of a linear structure with the primary hazards being damaging wind gusts and brief, weak tornadoes in any broken segments. && .LONG TERM (Friday through Wednesday)... Issued at 248 AM EDT Thu Mar 14 2024 Friday... The cold front will become closer aligned to the upper flow by the start of Friday, and this will help slow its progress south. Thus, rain chances will continue during the first half of the day, mainly across the southeast half or so of the area. Will go no higher than chance category. Drier air will work in behind the front and end most chances for rain early in the afternoon. Saturday and Sunday... A cold front will move into the area late on Saturday and through the area Saturday night. The front will not have much moisture to work with, so will keep most areas dry. Conditions will be breezy due to a tighter pressure gradient and stronger winds mixing down. Wind gusts over 30 mph are likely for parts of the area on Saturday, with gusts over 20 mph on Sunday. Monday and beyond... An upper trough and surge of cold air will move in for Monday. The trough and cold advection might be enough to wring out some light snow showers or flurries. Sub-freezing temperatures will be around during the mornings of Monday through Wednesday, with hard freeze readings in the lower and middle 20s on Tuesday morning. Highs on Monday will be in the mid 30s to lower 40s. Some moderation will occur into mid-week next week, but uncertainty remains on how fast it does. Northwest flow may bring some weak upper energy at times, but moisture will be lacking through Wednesday. && .AVIATION (18Z TAF Issuance)... Issued at 140 PM EDT Thu Mar 14 2024 Impacts: - Second round of convection expected this evening...with gusts up to 40KT, MVFR CIG/VIS in/near stronger storms - Winds this afternoon (during lull in convection) gusting to 25KT - Mainly SCT clouds for a few hours into late afternoon will thicken from return of convection late-day...and deteriorate into MVFR and IFR later tonight from north to south - Southwesterly winds sustained at 10-15KT...veering behind slowly- passing cold front...to northerly by 7Z at KLAF, and by 15Z at KBMG Discussion: The next round of numerous/widespread showers and embedded convection will develop around the 22Z-00Z timeframe...with convection chances lasting through around 06Z. MVFR/IFR conditions can be expected under TSHRA...while winds will be in excess of 40KT in/near strong to possibly severe cells, although confidence in stronger gusts at any terminal not great enough to include in any TAF. Outside of convection, low-VFR ceilings should scatter out for a few hours late this afternoon. Clouds to increase to BKN amid expanding convection early this evening...with CIGs then dropping to MVFR/IFR later tonight behind the slowly passing cold front, and MVFR arriving around 03Z at KLAF. Winds, outside of cells, will be gusty at times through the evening... from 210-240 degrees through at least 01Z...with flow to veer steadily to northerly following the slowly-passing cold front tonight. && .IND WATCHES/WARNINGS/ADVISORIES...None. && UPDATE...Melo SHORT TERM...Updike LONG TERM...50 AVIATION...AGM
Hazardous weather outlook, Mar 14, 3:56 AM EDT, 9 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 356 AM EDT Thu Mar 14 2024 INZ021-028>031-035>049-051>057-060>065-067>072-150800- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 356 AM EDT Thu Mar 14 2024 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Periods of thunderstorms will occur across central Indiana today and tonight. While any storm could become severe late this morning through tonight, the best chance for severe potential will be between 600 PM and 200 AM EDT. Damaging winds, large hail, tornadoes, and flooding are possible. While storm motion may vary at times today, overall motion to the east northeast at around 50 mph is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Isolated thunderstorms may linger early Friday, especially across southeast portions of central Indiana. Severe storms are not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight. && This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/erh/ghwo?wfo=ind http://www.weather.gov/ind
In the hours before
Local storm report, Mar 14, 12:49 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1249 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM Hail 6 SW New Palestine 39.65N 85.97W
03/14/2024 E0.25 inch Marion IN Fire Dept/Rescue
Brief hail. Peak wind 17 mph. Time estimated
from radar.
&&
BHLocal storm report, Mar 14, 12:51 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1251 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM Tstm Wnd Dmg 1 WNW Spurgeons Corner 39.08N 86.16W
03/14/2024 Brown IN Public
Scattered tree limbs broken. Probably only
30 to 40 mph wind gusts.
&&
BHSpecial weather statement, Mar 14, 12:56 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1256 PM EDT Thu Mar 14 2024
INZ049-056-057-064-065-141730-
Rush IN-Decatur IN-Bartholomew IN-Henry IN-Shelby IN-
1256 PM EDT Thu Mar 14 2024
...Strong thunderstorms will impact portions of eastern Shelby, Rush,
northern Decatur, northeastern Bartholomew and southern Henry
Counties through 130 PM EDT
...
At 1255 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Castle to 12 miles south of
Shelbyville. Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Shelbyville, New Castle, Greensburg, Rushville, Adams, Knightstown,
Hope, Flat Rock, Milford, Geneva, St. Paul, Carthage, Spiceland,
Lewisville, Milroy, Glenwood, Straughn, Dunreith, Greensboro, and
Waldron.
This includes the following highways...
Interstate 70 between mile markers 116 and 133.
Interstate 74 between mile markers 116 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
central and east central Indiana.
&&
LAT...LON 3979 8522 3979 8530 3931 8530 3929 8589
3993 8549 3996 8520
TIME...MOT...LOC 1655Z 248DEG 47KT 3992 8542 3936 8579
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MESpecial weather statement, Mar 14, 1:03 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
103 PM EDT Thu Mar 14 2024
INZ071-141730-
Jackson IN-
103 PM EDT Thu Mar 14 2024
...A strong thunderstorm will impact portions of central Jackson
County through 130 PM EDT
...
At 103 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Brownstown, or 15 miles east of Bedford, moving east at
40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Seymour, Brownstown, Medora, Vallonia, Cortland, and Pleasant View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
south central Indiana.
&&
LAT...LON 3880 8628 3889 8628 3900 8588 3879 8586
TIME...MOT...LOC 1703Z 256DEG 33KT 3885 8621
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MESpecial weather statement, Mar 14, 1:23 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
123 PM EDT Thu Mar 14 2024
INZ071-072-141800-
Jackson IN-Jennings IN-
123 PM EDT Thu Mar 14 2024
...A strong thunderstorm will impact portions of southeastern Jackson
and southwestern Jennings Counties through 200 PM EDT
...
At 122 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Brownstown, or 8 miles south of Seymour, moving
east at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Crothersville and Paris Crossing.
This includes Interstate 65 between mile markers 37 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
south central and southeastern Indiana.
&&
LAT...LON 3873 8589 3876 8591 3875 8592 3876 8596
3875 8598 3877 8598 3876 8601 3888 8597
3891 8554 3888 8554 3888 8557 3885 8557
3885 8561 3882 8561 3882 8570 3883 8573
3881 8579 3874 8584 3873 8587
TIME...MOT...LOC 1722Z 263DEG 42KT 3882 8592
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MELocal storm report, Mar 14, 1:28 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
128 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM Hail 2 SSW Zionsville 39.92N 86.28W
03/14/2024 M0.75 inch Marion IN Public
&&
BHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 11:00 PM EDT | Special Weather Statement | IND | Vigo | 45 min |
| Mar 13, 11:19 PM EDT | Severe Thunderstorm Warning | IND | Vermillion, Vigo | 26 min |
| Mar 13, 11:43 PM EDT | Special Weather Statement | IND | Vigo | 32 min |
| Mar 14, 12:09 AM EDT | Special Weather Statement | IND | Parke | 36 min |
| Mar 14, 12:36 AM EDT | Special Weather Statement | IND | Owen | 24 min |
| Mar 14, 12:43 AM EDT | Special Weather Statement | IND | Owen | 32 min |
| Mar 14, 1:01 AM EDT | Special Weather Statement | IND | Morgan | 29 min |
| Mar 14, 1:17 AM EDT | Special Weather Statement | IND | Putnam | 28 min |
| Mar 14, 1:32 AM EDT | Special Weather Statement | IND | Morgan | 43 min |
| Mar 14, 1:49 AM EDT | Special Weather Statement | IND | Bartholomew | 41 min |
| Mar 14, 10:26 AM EDT | Special Weather Statement | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 49 min |
| Mar 14, 10:37 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 38 min |
| Mar 14, 10:48 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 21 days |
| Mar 14, 10:48 AM EDT | Severe Thunderstorm Warning | IND | Sullivan, Vigo | 27 min |
| Mar 14, 11:06 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Fountain, Hendricks, Montgomery and 5 more | 24 min |
| Mar 14, 11:24 AM EDT | Special Weather Statement | IND | Clay, Hendricks, Owen, Putnam | 36 min |
| Mar 14, 11:29 AM EDT | Special Weather Statement | IND | Boone, Carroll, Clinton, Howard, Tipton | 31 min |
| Mar 14, 11:48 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 27 min |
| Mar 14, 11:52 AM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 23 min |
| Mar 14, 11:54 AM EDT | Special Weather Statement | IND | Marion, Morgan | 36 min |
| Mar 14, 12:06 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Marion, Morgan, Shelby | 24 min |
| Mar 14, 12:21 PM EDT | Special Weather Statement | IND | Delaware, Madison | 24 min |
| Mar 14, 12:22 PM EDT | Special Weather Statement | IND | Bartholomew, Brown, Johnson, Shelby | 38 min |
| Mar 14, 12:25 PM EDT | Special Weather Statement | IND | Hancock, Henry | 35 min |
| Mar 14, 12:47 PM EDT | Special Weather Statement | IND | Delaware, Henry, Randolph | 28 min |
| Mar 14, 12:56 PM EDT | Special Weather Statement | IND | Decatur, Henry, Rush | 34 min |
| Mar 14, 1:03 PM EDT | Special Weather Statement | IND | Jackson | 27 min |
| Mar 14, 1:23 PM EDT | Special Weather Statement | IND | Scott | 37 min |
| Mar 14, 5:54 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 51 min |
| Mar 14, 6:06 PM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 39 min |
| Mar 14, 6:21 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Tipton | 39 min |
| Mar 14, 6:42 PM EDT | Special Weather Statement | IND | Boone | 33 min |
| Mar 14, 6:49 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 26 min |
| Mar 14, 6:53 PM EDT | Special Weather Statement | IND | Delaware, Madison | 67 min |
| Mar 14, 6:53 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 37 min |
| Mar 14, 7:03 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 27 min |
| Mar 14, 7:03 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 42 min |
| Mar 14, 7:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 31 min |
| Mar 14, 7:21 PM EDT | Tornado Warning | IND | Delaware | 24 min |
| Mar 14, 7:28 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison, Tipton | 32 min |
| Mar 14, 7:34 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 26 min |
| Mar 14, 7:39 PM EDT | Tornado Warning | IND | Delaware, Randolph | 51 min |
| Mar 14, 7:40 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison | 35 min |
| Mar 14, 7:48 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 42 min |
| Mar 14, 7:51 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Montgomery | 39 min |
| Mar 14, 7:54 PM EDT | Severe Thunderstorm Warning | IND | Parke, Sullivan, Vermillion, Vigo | 36 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.